Groups with triple factorizations by Abelian groups. (English) Zbl 0945.20510

Corson, J. M. (ed.) et al., Infinite groups and group rings. Proceedings of the AMS special session, Tuscaloosa, AL, USA, March 13-14, 1992. Singapore: World Scientific. Ser. Algebra. 1, 122-126 (1993).
Summary: A survey is given of recent results on the structure of a group \(G\) which has a factorization of the form \(G=AB=BC=CA\) where \(A\), \(B\), \(C\) are Abelian subgroups.
For the entire collection see [Zbl 0905.00054].


20E22 Extensions, wreath products, and other compositions of groups


Zbl 0905.00054